The lax—oleinik variational principle for some one-dimensional systems of quasilinear equations

I. Veinan, Yu G. Rykov, Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)220-222
Number of pages3
JournalRussian Mathematical Surveys
Volume50
Issue number1
DOIs
StatePublished - Feb 28 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The lax—oleinik variational principle for some one-dimensional systems of quasilinear equations'. Together they form a unique fingerprint.

Cite this